# SDR AT0099104

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  RUDDER TRIM TAB DOES NOT HAVE MINIMUM CLEARANCE AT TOP END PER DC9 MM 27-20-1 PG 602.  TRIMMED TOP OF TRIM TAB TO 5/32 TO COMPLY WITH MM 27-20-0 PG 603, TREATED, AND PRIMED IAW DC9 SRM 51-10-3, 55-01 PG 1, AND RES NR 99236.
